Soliton Dynamics for the General Degasperis–Procesi Equation

Georgy Omel’yanov*

*Autor correspondiente de este trabajo

Resultado de la investigación: Capítulo del libro/informe/acta de congresoCapítulorevisión exhaustiva

Resumen

We consider the general Degasperis–Procesi model of shallow water out-flows. This fife parametric family of conservation laws contains, in particular, KdV, Camassa–Holm, and Degasperis–Procesi equations. The main result consists of a criterion which guarantees the existence of a smooth soliton-type solution. We discuss also the scenario of soliton interaction for this model in the nonintegrable case.

Idioma originalInglés
Título de la publicación alojadaTrends in Mathematics
EditorialSpringer International Publishing
Páginas445-454
Número de páginas10
DOI
EstadoPublicada - 2019

Serie de la publicación

NombreTrends in Mathematics
ISSN (versión impresa)2297-0215
ISSN (versión digital)2297-024X

Nota bibliográfica

Publisher Copyright:
© Springer Nature Switzerland AG 2019.

Huella

Profundice en los temas de investigación de 'Soliton Dynamics for the General Degasperis–Procesi Equation'. En conjunto forman una huella única.

Citar esto